When driving specially on busy roads with stops and robots when I stop I start to shiver pulpitations my hands and feet get very cold and I bulch for a long time feel dizzy. I don't know as to whether is that panic attack or depression. I was hospitalised and tests show that my heart is not beating normal for now I'm on cymbalta just started I feel very tired pls advice
Yes, what you describe sounds like a panic attack. Cymbalta will help with these symtpoms in time even though it is an antidepressant. Cymbalta will make you tired particularly when first started. This will get better and so will the anxiety. The heart not beating normal is of concern. Is that being treated by a cardiologist (heart specialist)? What kind of doctor prescribed the Cymbalta and are they aware of the heart problem?
Please talk to your doctor about your symptoms in case what you are experiencing isn't a panic attack. If your heart doesn't beat normally, it can "feel" like a "panic attack," too. For instance, sometimes a panic attack can literally feel like a heart attack, and vice versa: a heart attack can feel like a panic attack, too. So, when people enter the ER with symptoms that you describe, they are treated as if they are having a heart attack. Again, please tell your doctor about these symptoms. I'm concerned for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lamictal - Any one here ever experienced panic attack? for 1.5 years now I had my first panic attack
Posted 26 Jan 2013 • 4 answers
Posted 12 Jan 2014 • 4 answers
Posted 5 Jul 2014 • 2 answers
Posted 5 Dec 2015 • 4 answers
Posted 3 Feb 2018 • 4 answers